# SDR DALA2014082104725

- Difficulty date: August 20, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,486 hours, 45,869 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Condition: Nicked
- Location: Bs 1338 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON AFT PRESSURE BULKHEAD TEE BS 1338 LONGERONS 24 - 25R IN AFT ACCESSORY BAY.   AFT PRESSURE BULKHEAD TEE WAS REPLACED IAW SRM 51-30-2, SRM 51-30-5, SRM 51-10-3, PAR 14, 21 AND DWG 5910130, REV ET.
